# SDR CA020722002

- Difficulty date: July 4, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 16,831 hours
- Engine: Pwa PT6A41
- System (JASC): 5260 · Entrance Stairs
- Part: Bellcrank
- Part number: 5043003115
- Condition: Bent
- Location: Airstair Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR, FWD UPPER HOOK BELLCRANK FOUND TO HAVE A BENT SHAFT, AND ARMS TO BE APPROX 45 DEGREES ANGLE TO EACH OTHER - DOOR, AFT UPPER HOOK BELLCRANK FOUND TO HAVE A BENT SHAFT WITH NOT SO SEVERE ANGLE OF DIS-AUGMENT WITH ARM ANGLES APPROX 80 DEG. TO EACH OTHER. SHAFTS SHOULD BE STRAIGHT AND ARMS 90 DEG. TO EACH OTHER.THIS INSPECTION OCCURED AFTER FLIGHT CREW REPORTED DIFFICULTY IN OPENING / CLOSING THE AIRSTAIR DOOR.
